MAUDE Adverse Event Report: MEDTRONIC XOMED INC. VISUALASE; LASER INSTRUMENT, SURGICAL, POWERED

MEDTRONIC XOMED INC. VISUALASE; LASER INSTRUMENT, SURGICAL, POWERED
Model Number 9735559
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a thermal therapy system.It was reported that while conducting preclinical data collection, it was not possible to get saline through the tubing.It was found that the issue was with the portion that connected to the iv bag.Another pump tubing set was opened and they were able to get saline flow.There was no patient present when this issue was identified.

Brand Name
VISUALASE
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8821570
Report Number1045254-2019-00355
Device Sequence Number2348713
Product Code GEX
UDI-Device Identifier00763000218171
UDI-Public00763000218171
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K053087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Model Number9735559
Device Catalogue Number9735559
Device Lot Number0217582588
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1